Jump to content
CrazyBoards.org

Recommended Posts

I'm having some strange symptoms.

For one I can not eat anything but popsicles and ice cream. Anything else feels gross to me. The textures are weird. I tried to eat mashed potatos today and the grandules felt magnified in my mouth and I about gagged on them. It is not that I am not hungry-- I am hungry its just that as soon as I put anything in my mouth the textures of it freak me out. Also the presence of my tongue feels intrusive.

Secondly, I am barely sleeping. Maybe a few hours a night. Last night I sat up till after 4am writing an inventory list of all of my mary kay stuff and trying to figure out a going out of business plan. But I wasn't awake because I was stressing about that. It was more like I was stressing aboout that because I was awake and thus had nothing better to do.

I called my psychiatrist's office and she wasn't in today. They said they would call me back tomorrow. Called the pharmacist. She said she thinks I'm having some kind of backwards reaction to Zyprexa.

Link to comment
Share on other sites

I had a very bad reaction at Christmas when I mixed abilify with Zyprexa. Made me feel physically ill, gave me palpitations and hallucinations.

I hope that you get through this bad spell soon, you have done so well and come so far, you deserve peace of mind.

keep us updated

blackbird x

Link to comment
Share on other sites

I ended up at Psychiatric Emergency Services last night. They took me off Zyprexa and put me back on seroquel.

How are things going for you now sophia? Please give us an update. I for one am a little worried for you....

Link to comment
Share on other sites

I am doing better since getting off the Zyprexa and onto the Seroquel. I can eat and sleep again. Being able to do those two things is helping with everything else.

Thats good news. Eating and sleeping are essential for your sanity. Lets hope things keep improving from here....

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...